No Cover Image

Journal article 707 views

A novel joint diagonalization approach for linear stochastic systems and reliability analysis

Feng Wang, Li Chenfeng, Jianwen Feng, Song Cen, D.R.J Owen, Chenfeng Li Orcid Logo

Engineering Computations, Volume: 29, Issue: 2, Pages: 221 - 244

Swansea University Author: Chenfeng Li Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Engineering Computations
ISSN: 0264-4401
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13191
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 2
Start Page: 221
End Page: 244